Translator Disclaimer
2006 Infinitely many universally tight contact manifolds with trivial Ozsváth–Szabó contact invariants
Paolo Ghiggini
Geom. Topol. 10(1): 335-357 (2006). DOI: 10.2140/gt.2006.10.335

Abstract

In this article we present infinitely many 3–manifolds admitting infinitely many universally tight contact structures each with trivial Ozsváth–Szabó contact invariants. By known properties of these invariants the contact structures constructed here are non weakly symplectically fillable.

Citation

Download Citation

Paolo Ghiggini. "Infinitely many universally tight contact manifolds with trivial Ozsváth–Szabó contact invariants." Geom. Topol. 10 (1) 335 - 357, 2006. https://doi.org/10.2140/gt.2006.10.335

Information

Received: 4 November 2005; Accepted: 26 December 2005; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1103.57018
MathSciNet: MR2224460
Digital Object Identifier: 10.2140/gt.2006.10.335

Subjects:
Primary: 57R17
Secondary: 57R57

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.10 • No. 1 • 2006
MSP
Back to Top